Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 511, NWS Norman, OK

June 18, 2016Kiowa County, Washita County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 18, 2016, 11:52 AM CDT for Kiowa County, Washita County, Oklahoma. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2016, 11:52 AM CDT (16:52 UTC)
Expired
Jun 18, 2016, 12:15 PM CDT
In force
23 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 85 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 12:10 PM CDTHAIL 0.881 S Gotebo, OKNICKEL AND DIME HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2105 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

366 
WUUS54 KOUN 181652
SVROUN
OKC075-149-181715-
/O.NEW.KOUN.SV.W.0511.160618T1652Z-160618T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1152 AM CDT SAT JUN 18 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTH CENTRAL WASHITA COUNTY IN WESTERN OKLAHOMA...

* UNTIL 1215 PM CDT

* AT 1151 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  GOTEBO...MOVING SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GOTEBO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3521 9896 3523 9888 3521 9885 3502 9870
      3495 9882 3495 9895 3518 9897
TIME...MOT...LOC 1651Z 346DEG 13KT 3516 9889 

HAIL...1.25IN
WIND...60MPH
 
$$

KURTZ
3 follow-up statements
347 
WWUS54 KOUN 181659
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 AM CDT SAT JUN 18 2016

OKC075-149-181715-
/O.CON.KOUN.SV.W.0511.000000T0000Z-160618T1715Z/
KIOWA OK-WASHITA OK-
1159 AM CDT SAT JUN 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHEASTERN KIOWA AND SOUTH CENTRAL WASHITA COUNTIES...

AT 1159 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
GOTEBO...MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GOTEBO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3518 9895 3519 9888 3517 9884 3501 9871
      3495 9882 3495 9894 3515 9896
TIME...MOT...LOC 1659Z 346DEG 13KT 3513 9888 

HAIL...1.00IN
WIND...60MPH
 
$$

KURTZ
701 
WWUS54 KOUN 181709
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1209 PM CDT SAT JUN 18 2016

OKC149-181719-
/O.CAN.KOUN.SV.W.0511.000000T0000Z-160618T1715Z/
WASHITA OK-
1209 PM CDT SAT JUN 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WASHITA COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3511 9884 3500 9876 3496 9882 3496 9890
      3511 9890
TIME...MOT...LOC 1709Z 345DEG 20KT 3507 9886 

$$

OKC075-181715-
/O.CON.KOUN.SV.W.0511.000000T0000Z-160618T1715Z/
KIOWA OK-
1209 PM CDT SAT JUN 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHEASTERN KIOWA COUNTY...

AT 1209 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GOTEBO...MOVING
SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GOTEBO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3511 9884 3500 9876 3496 9882 3496 9890
      3511 9890
TIME...MOT...LOC 1709Z 345DEG 20KT 3507 9886 

HAIL...1.00IN
WIND...60MPH
 
$$

KURTZ
696 
WWUS54 KOUN 181716
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1216 PM CDT SAT JUN 18 2016

OKC075-181726-
/O.EXP.KOUN.SV.W.0511.000000T0000Z-160618T1715Z/
KIOWA OK-
1216 PM CDT SAT JUN 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIOWA COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3511 9884 3500 9876 3496 9882 3496 9890
      3511 9890
TIME...MOT...LOC 1714Z 346DEG 13KT 3507 9886 

$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 11:42 AM CDT, 10 minutes earlier.

Area forecast discussion, Jun 18, 11:42 AM CDT, 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1142 AM CDT SAT JUN 18 2016

.AVIATION...18/18Z TAF ISSUANCE...
Looks like today is shaping up to be a modestly active aviation
period through the afternoon and evening. Overall, VFR conditions
are expected to prevail through the period, but isolated showers
and thunderstorms are possible through this afternoon and evening,
especially across western Oklahoma. Winds will generally remain
out of the east to southeast through the afternoon, becoming more
southerly through Sunday morning through the end of the period.

Kurtz

&&

.PREV DISCUSSION... /issued 1047 AM CDT SAT JUN 18 2016/

UPDATE...
Showers and thunderstorms from earlier this morning continue to
diminish with only a few light showers left. This activity is
expected to end over the next hour or so. However, an MCV that
developed with the early morning activity is expected to remain
over parts of the area which could lead to additional
showers/storms this afternoon/evening. An outflow boundary also
moved across much of the fa but has stalled in se parts so
additional storms will also be possible in that area.

Lower dewpoints have developed this morning due to the outflow,
etc. but are expected to rebound this afternoon as clouds continue
to decrease and areas begin to get more heating. So with dewpoints
likely rebounding back into the 70s, high heat index values are
still expected this afternoon. With that in mind, will not make
any changes to the heat headlines although values may be a degree
or two lower than previously forecasted. All updates out soon.

PREV DISCUSSION... /issued 349 AM CDT SAT JUN 18 2016/

DISCUSSION...
Main concerns today will be with potential for lingering
showers/thunderstorms this morning across parts of the area and
heat.

Complex of storms cont to move south through parts of Oklahoma
early this morning. Expect much of this activity to dissipate
during the first part of the day today, however a few strong to
severe storms are possible early this morning. Although the rain
and clouds will slow down the warm-up some this morning, more sun
and humidity this aftn will still result in heat indices in the
105 to 110 range. Plan on maintaining heat advisory through
today.

Some slightly cooler/drier air cont to be progged to move into
the area for Sunday. Although it will still be quite hot, do
not anticipate reaching advisory levels.

Other than a weak easterly moving wave making its way across
Texas on Monday, which may bring a very slight chance for a
shower or storm to far southeast Oklahoma, remainder of forecast
looks dry/hot. Mid-level ridging develops out into the plains
from the southwest and remains in place for the foreseeable
future.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  94  71  93  70 /  70  20   0   0
Hobart OK         95  72  94  70 /  60  20   0   0
Wichita Falls TX  96  73  94  71 /  10  10   0   0
Gage OK           95  69  94  68 /  20  20   0   0
Ponca City OK     95  72  94  71 /  60  20   0   0
Durant OK         95  72  93  72 /  20  20  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT this evening for OKZ005>008-010>013-
     015>020-022>032-035>048-050>052.

TX...Heat Advisory until 8 PM CDT this evening for TXZ085-086-088>090.

&&

25/04/04
Hazardous weather outlook, Jun 18, 11:46 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1146 AM CDT SAT JUN 18 2016

OKZ004>048-050>052-TXZ083>090-191700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1146 AM CDT SAT JUN 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
SOME ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH EARLY EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS. HEAVY DOWNPOURS AND FREQUENT LIGHTNING WILL BE THE MAIN
CONCERNS. HOWEVER... A FEW STRONG TO SEVERE STORMS COULD DEVELOP
WITH WIND GUSTS UP TO 60 MPH AND SMALL HAIL POSSIBLE.
THUNDERSTORM CHANCES WILL END LATER THIS EVENING.

.HEAT...
HEAT INDEX VALUES WILL AGAIN REACH TRIPLE DIGITS ACROSS MUCH OF
THE REGION TODAY. A HEAT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.HEAT...
TEMPERATURES BY THE MIDDLE AND LATTER PART OF THE WEEK WILL ONCE
AGAIN RISE INTO THE MIDDLE AND UPPER 90S AND LOWER 100S ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS. HEAT INDICES WILL APPROACH 105
DEGREES ACROSS PARTS OF THE AREA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jun 18, 6:03 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
603 AM CDT SAT JUN 18 2016

OKZ019-024>030-181130-
OKLAHOMA OK-POTTAWATOMIE OK-CANADIAN OK-GRADY OK-LOGAN OK-LINCOLN OK-
MCCLAIN OK-CLEVELAND OK-
603 AM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...NORTHWESTERN
POTTAWATOMIE...SOUTHEASTERN CANADIAN...CENTRAL GRADY...SOUTHEASTERN
LOGAN...SOUTHWESTERN LINCOLN...MCCLAIN AND CLEVELAND COUNTIES UNTIL
630 AM CDT...

AT 600 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 5 MILES EAST OF GUTHRIE
TO EDMOND TO NEAR DOWNTOWN OKLAHOMA CITY TO NEAR VERDEN...MOVING
SOUTHEAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3522 9705 3485 9760 3508 9809 3511 9809
      3550 9770 3593 9742 3571 9677
TIME...MOT...LOC 1100Z 293DEG 36KT 3581 9733 3540 9755 3512 9797

..SPEG.
Special weather statement, Jun 18, 6:11 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
611 AM CDT SAT JUN 18 2016

OKZ015-016-181145-
CUSTER OK-DEWEY OK-
611 AM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CUSTER AND
SOUTHWESTERN DEWEY COUNTIES UNTIL 645 AM CDT...

AT 609 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
CAMARGO...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3605 9931 3586 9887 3564 9906 3591 9939
      3592 9938
TIME...MOT...LOC 1109Z 304DEG 27KT 3594 9930

..SPEG.
Special weather statement, Jun 18, 8:35 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 AM CDT SAT JUN 18 2016

OKZ016-017-022-181400-
CUSTER OK-BLAINE OK-WASHITA OK-
835 AM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER...
SOUTHWESTERN BLAINE AND NORTHEASTERN WASHITA COUNTIES UNTIL 900 AM
CDT...

AT 833 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ARAPAHO...MOVING
SOUTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...ARAPAHO...CORN AND CUSTER CITY.

LAT...LON 3562 9903 3571 9902 3566 9857 3555 9859
      3555 9862 3546 9862 3534 9872 3554 9910
TIME...MOT...LOC 1333Z 301DEG 18KT 3560 9900

KURTZ
Special weather statement, Jun 18, 8:57 AM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
857 AM CDT SAT JUN 18 2016

OKZ016-022-023-181430-
CADDO OK-CUSTER OK-WASHITA OK-
857 AM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...SOUTHEASTERN
CUSTER AND NORTHEASTERN WASHITA COUNTIES UNTIL 930 AM CDT...

AT 856 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
CLINTON...MOVING SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...CORN AND COLONY.

LAT...LON 3541 9900 3549 9897 3551 9892 3557 9887
      3553 9855 3533 9859 3523 9879
TIME...MOT...LOC 1356Z 307DEG 22KT 3546 9889

KURTZ
Special weather statement, Jun 18, 11:36 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1136 AM CDT SAT JUN 18 2016

OKZ022-023-035-181700-
CADDO OK-KIOWA OK-WASHITA OK-
1136 AM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO...NORTHEASTERN
KIOWA AND SOUTHEASTERN WASHITA COUNTIES UNTIL NOON CDT...

AT 1134 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR CLOUD CHIEF TO 6 MILES SOUTHEAST OF CORDELL...MOVING SOUTH AT 20
MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CARNEGIE...MOUNTAIN VIEW...GOTEBO...CLOUD CHIEF AND COWDEN.

LAT...LON 3511 9856 3498 9870 3493 9892 3524 9899
      3527 9887 3539 9876
TIME...MOT...LOC 1634Z 340DEG 16KT 3529 9881 3523 9890

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:14 AM CDTSpecial Weather StatementOUNHarper31 min
Jun 18, 2:20 AM CDTSpecial Weather StatementOUNGrant, Kay25 min
Jun 18, 2:40 AM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward50 min
Jun 18, 3:17 AM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward43 min
Jun 18, 3:54 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods, Woodward51 min
Jun 18, 4:29 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey46 min
Jun 18, 4:45 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Kingfisher, Major30 min
Jun 18, 4:46 AM CDTSpecial Weather StatementOUNWoodward29 min
Jun 18, 4:48 AM CDTSpecial Weather StatementOUNGrant27 min
Jun 18, 5:18 AM CDTSpecial Weather StatementOUNDewey27 min
Jun 18, 5:29 AM CDTSpecial Weather StatementOUNCanadian, Logan, Oklahoma31 min
Jun 18, 6:03 AM CDTSpecial Weather StatementOUNCleveland, Grady, Lincoln, McClain, Oklahoma27 min
Jun 18, 6:11 AM CDTSpecial Weather StatementOUNDewey34 min
Jun 18, 8:35 AM CDTSpecial Weather StatementOUNCuster25 min
Jun 18, 8:57 AM CDTSpecial Weather StatementOUNWashita33 min
Jun 18, 11:36 AM CDTSpecial Weather StatementOUNWashita24 min
Jun 18, 2:45 PM CDTSpecial Weather StatementOUNOklahoma30 min
Jun 18, 3:36 PM CDTSpecial Weather StatementOUNCleveland24 min
Jun 18, 3:59 PM CDTSpecial Weather StatementOUNOklahoma16 min
Jun 18, 4:19 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain56 min
Jun 18, 4:35 PM CDTAreal Flood AdvisoryOUNCleveland, McClain115 min
Jun 18, 4:56 PM CDTSpecial Weather StatementOUNGrady19 min
Jun 18, 5:11 PM CDTSpecial Weather StatementOUNLincoln34 min
Jun 18, 5:13 PM CDTSpecial Weather StatementOUNMcClain32 min
Jun 18, 5:49 PM CDTSpecial Weather StatementOUNLincoln41 min
Jun 18, 5:53 PM CDTSevere Thunderstorm WarningOUNLincoln37 min
Jun 18, 6:18 PM CDTSpecial Weather StatementOUNMurray27 min
Jun 18, 6:27 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray33 min
Jun 18, 6:40 PM CDTSpecial Weather StatementOUNAtoka50 min
Jun 18, 6:47 PM CDTAreal Flood AdvisoryOUNGarvin, Murray3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.